# SDR AALA970126

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - R-1 DOOR HANDLE PAN HAS GOUGE BEYOND SRM LIMITS, REF E58 1814484.  REF MRB NR 757-1050.  (M)
